# SDR DXTA2022080867520

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 3,578 hours, 2,331 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW MISCOMPARE AMBER CAS: AFTER TAKEOFF GEAR WOULD NOT RETRACT, WOW MISCOMPARE MESSAGE//CORRECITVE ACTION// ADJUSTED THE NOSE LANDING GEAR SQUAT SWITCH IAW CESSNA 680A MM 32-60-10. PERFORMED OPERATIONAL CHECK OF LANDING GEAR. NO DEFECTS NOTED.
